American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Hongjie Dong and N. V. Krylov. Second-order elliptic and parabolic equations with $B(\mathbb{R}^{2}, VMO)$ coefficients. Trans. Amer. Math. Soc. 362 (2010) 6477-6494. MR 2678983.
Abstract, references, and article information   
View Article: PDF

[2] Markus Kunze, Luca Lorenzi and Alessandra Lunardi. Nonautonomous Kolmogorov parabolic equations with unbounded coefficients. Trans. Amer. Math. Soc. 362 (2010) 169-198. MR 2550148.
Abstract, references, and article information   
View Article: PDF

[3] Juraj Húska. Exponential separation and principal Floquet bundles for linear parabolic equations on general bounded domains: Nondivergence case. Trans. Amer. Math. Soc. 360 (2008) 4639-4679. MR 2403700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marcello Bertoldi and Luca Lorenzi. Estimates of the derivatives for parabolic operators with unbounded coefficients. Trans. Amer. Math. Soc. 357 (2005) 2627-2664. MR 2139521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. B. Fabes, M. V. Safonov and Yu Yuan. Behavior near the boundary of positive solutions of second order parabolic equations. II. Trans. Amer. Math. Soc. 351 (1999) 4947-4961. MR 1665328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Steven N. Evans and Ruth J. Williams. Transition operators of diffusions reduce zero-crossing. Trans. Amer. Math. Soc. 351 (1999) 1377-1389. MR 1615955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Qingbo Huang. Harnack inequality for the linearized parabolic Monge-Ampère equation. Trans. Amer. Math. Soc. 351 (1999) 2025-2054. MR 1467468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alessandra Lunardi. On the Ornstein-Uhlenbeck operator in $L^2$ spaces with respect to invariant measures. Trans. Amer. Math. Soc. 349 (1997) 155-169. MR 1389786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Qi Zhang. On a parabolic equation with a singular lower order term . Trans. Amer. Math. Soc. 348 (1996) 2811-2844. MR 1360232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. T. Joseph. Boundary layers in approximate solutions . Trans. Amer. Math. Soc. 314 (1989) 709-726. MR 929660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert M. Kauffman. A strong contractivity property for semigroups generated by differential operators . Trans. Amer. Math. Soc. 307 (1988) 153-169. MR 936810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. N. Hile and R. Z. Yeh. Exceptional boundary sets for solutions of parabolic partial differential inequalities . Trans. Amer. Math. Soc. 306 (1988) 607-621. MR 933309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bernard Mair. Erratum to: ``Fine and parabolic limits for solutions of second-order linear parabolic equations on an infinite slab'' [Trans. Amer. Math. Soc. {\bf 284} (1984), no. 2, 583--599; MR0743734 (85f:35102)] . Trans. Amer. Math. Soc. 291 (1985) 381. MR 797068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. A. Mair. Fine and parabolic limits for solutions of second-order linear parabolic equations on an infinite slab . Trans. Amer. Math. Soc. 284 (1984) 583-599. MR 743734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Neil A. Eklund. Generalized super-solutions of parabolic equations . Trans. Amer. Math. Soc. 220 (1976) 235-242. MR 0473522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Margaret C. Waid. Second-order time degenerate parabolic equations . Trans. Amer. Math. Soc. 170 (1972) 31-55. MR 0304860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1